# SDR 96ZZZX815

- Difficulty date: September 22, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1045X
- Make and model: Cndair CL6001A11
- Aircraft serial: 1038
- System (JASC): 2210 · Autopilot System
- Part: Acclerometer
- Part number: 600591993
- Condition: Failed
- Location: Autoflight
- Component: Gulton
- Stage of operation: NR
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

UNIT STICKS AT 6.0 VDC RIGHT OUT OF STOCK.  C/W CANADAIR SB 600-0440 TO INSTALL THE DASH 3, MORE RELIABLE ACCELEROMETER, AND STILL IT FAILS RIGHT AFTER INSTALLATION.
